The controllable model method in problems of the inversion of
Doklady Akademii Nauk, Tome 354 (1997) no. 2, pp. 171-173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_2_a6,
author = {S. K. Korovin and A. V. Il'in and V. V. Fomichev},
title = {The controllable model method in problems of the inversion of},
journal = {Doklady Akademii Nauk},
pages = {171--173},
year = {1997},
volume = {354},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_2_a6/}
}
S. K. Korovin; A. V. Il'in; V. V. Fomichev. The controllable model method in problems of the inversion of. Doklady Akademii Nauk, Tome 354 (1997) no. 2, pp. 171-173. http://geodesic.mathdoc.fr/item/DAN_1997_354_2_a6/